# SDR CA091007003

- Difficulty date: October 5, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 28,889 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Condition: Failed
- Location: Te Flaps
- Part time: 30,171 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, CREW RECEIVED A FLAP FAIL CAUTION MESSAGE WHEN THEY ATTEMPTED TO EXTEND FLAPS. THE FLAPS FAILED AT ZERO DEGREES.  CREW CARRIED OUT AN UNEVENTFUL FLAP ZERO LANDING.  FAILURE CODES FROM THE FECU INDICATED A FLAP PDU AT FAULT.  FLAP DRIVES WERE CLEANED AND RE-GREASED AND THE FLAP PDU (P/N 865D100-7, S/N 110) WAS REPLACED.  SKEW DETECTION UNIT WAS RESET AND FLAP OPS CHECKS CARRIED OUT. THE ACFT WAS RELEASED TO SERVICE.
